We consider the B2and G2Toda systems on a compact surface (Σ,g), namely, systems of two Liouville-type PDEs coupled with a matrix of coefficients A = or . We attack the problem using variational techniques, following the previous work [Battaglia, L. et al., Adv. Math. 285, 937-979 (2015)] concerning the A2Toda system, namely, the case A = . We get the existence and multiplicity of solutions as long as χ(Σ) ≤ 0 and a generic choice of the parameters. We also extend some of the results to the case of general systems.

Battaglia, L. (2017). B2and G2Toda systems on compact surfaces: A variational approach. JOURNAL OF MATHEMATICAL PHYSICS, 58(1), 011506 [10.1063/1.4974774].

B2and G2Toda systems on compact surfaces: A variational approach

Battaglia, Luca
2017

Abstract

We consider the B2and G2Toda systems on a compact surface (Σ,g), namely, systems of two Liouville-type PDEs coupled with a matrix of coefficients A = or . We attack the problem using variational techniques, following the previous work [Battaglia, L. et al., Adv. Math. 285, 937-979 (2015)] concerning the A2Toda system, namely, the case A = . We get the existence and multiplicity of solutions as long as χ(Σ) ≤ 0 and a generic choice of the parameters. We also extend some of the results to the case of general systems.
Battaglia, L. (2017). B2and G2Toda systems on compact surfaces: A variational approach. JOURNAL OF MATHEMATICAL PHYSICS, 58(1), 011506 [10.1063/1.4974774].
File in questo prodotto:
File Dimensione Formato  
1512.07566.pdf

accesso aperto

Tipologia: Documento in Pre-print
Dimensione 348.39 kB
Formato Adobe PDF
348.39 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/330863
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 11
social impact